# SDR USAA040944

- Difficulty date: October 28, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602257A
- Condition: Delaminated
- Location: Nr 2 Slat
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - NR 2 SLAT SKIN, 3 INCH BY 4 INCH AREA, DELAMINATION, OB END T/E.  REMOVED  DAMAGE SKIN AND CORE, INSTALLED NEW CORE, TOP DOUBLER IAW SRM 51-70-10.
